# SDR WX0A070766

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 993653497
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WEB DOUBLER STA 160 TO STA 200, RBL 54 TO RBL 60 CORRODED.  FABRICATED AND INSTALLED NEW DOUBLER IAW MD80 SRM 51-30-2.
